Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My AMH level is too low. On Ovigyn, ova care tablet but not helping. Can I conceive?

My name is Sumathi, 5 months I consulted a gynic for my second infertility, and went through all blood checks and scan. She informed me my AMH level is too low and asked me to take Ovigyn tablet for 3 months, I have also taken ova care tablet for 1 month. But I have not yet conceived, request you to kindly advise me if I have to take any other tablet to conceive. Request you to kindly do the needful.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
welcome to HCM

you need to take the medications for 3 months

then recheck the antral follicle count on ultrasound

what is your AMH level? If its less than one then you will require some treatment

if you could send me some more details it will be of great help to advise you

dr nandita thakkar
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor